Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 241, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 29, 2006, 3:48 PM CDT for Washington County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2006, 3:48 PM CDT (20:48 UTC)
- Expired
- Jul 29, 2006, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Washington County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 1:30 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 29, 1:30 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 PM EDT SAT JUL 29 2006 ...WET FEW DAYS ON TAP ACROSS LOCAL AREA.... .SYNOPSIS... INCREASING CLOUDS ACROSS LOCAL AREA THIS AFTERNOON. RADAR SHOWED SCATTERED SHOWERS AND TSTMS DEVELOPING ALONG OLD OUTFLOW BOUNDARY INCREASING IN COVERAGE AND DRIFTING N/NW. A FEW STORMS WERE STRONG PRODUCING FREQUENT LIGHTNING AND VERY HEAVY RAIN. WITH EARLIER CLOUD DEVELOPMENT...24 HR TEMP/DEW POINT COMPARISON SHOWS THAT LOCAL AIRMASS COOLER AND WETTER THAN SAME TIME YESTERDAY. WINDS GENERALLY S TO W 5-8 MPH. LOOKING AT THE BIG PIX...THROUGH TONIGHT...POSITIVELY TILTED TROUGH WILL AMPLIFY INTO THE PACIFIC NW AND THEN MOVE NE INTO SW CANADA. LARGE MID-UPPER RIDGE RE-ESTABLISHING ITSELF FROM ERN INTERMOUNTAIN REGION TO ACROSS MUCH OF PLAINS...MS VALLEY DOWN TO WRN/CNTRL GULF STATES. ACTIVE NRN STREAM WLYS WITH SEVERAL IMPULSES FROM PAC NW NE INTO NRN ROCKIES THEN SEWD ACROSS GREAT LAKES AND NEW ENGLAND. LOW AMPLITUDE TROUGH WILL PERSIST ACROSS SE CANADA AND NE CONUS BEFORE DROPPING INTO LONG WAVE TROUGH ALONG E COAST BEGINNING LATE TODAY. ON SUNDAY...PAC NW TROF WILL DROP FURTHER SWD ALONG WEST COAST AMPLIFYING DOWNSTREAM RIDGE AND TROUGH. COLD FRONT SAGGING SE INTO NRN N ENGLAND/LOWER GREAT LAKES REINFORCED BY SEVERAL MCSS OVER WRN/CNTRL GREAT LAKES/NRN MS RIVER VALLEY AND FORMING FOCUS OF CONUS SEVERE WX LATER TODAY. FRONT TO STALL ON SUNDAY FROM SRN N ENGLAND TO SRN NY WNW THROUGH GREAT LAKES TO LOW OVER DAKOTA. AN EASTERLY WAVE EXTENDING FROM SOUTH FLA TO SOUTH OF CUBA WILL MOVE WEST ACROSS THE SOUTHERN GULF TONIGHT BUT ITS IMPACT SHOULD REMAIN SOUTH OF LOCAL WATERS. CLOSER TO HOME...AT UPPER LEVELS...TROUGH DEEPENS DOWN THE EASTERN SEABOARD THROUGH SUNDAY SENDING A LOBE OF ENERGY ALONG WITH LOWERING HEIGHTS AND INFUSING DEEPER LAYER MOISTURE INTO OUR REGION THAT STRETCHES OUT ALONG THE GULF COAST. THIS BREAKS DOWN RIDGE THAT HAD BEEN HOLDING SWAY OVER DEEP SOUTH IN RECENT DAYS. AT SURFACE... LATEST ANALYSIS SHOWS THE BERMUDA RIDGE AXIS CUTTING EAST TO WEST THROUGH NORTH FLORIDA. AS ABOVE TROUGH DROPS S...RIDGE FORECAST TO WEAKEN AND SHIFT SOUTH. WITH SWD SHIFT OF RIDGE...TYPE 1 (LIGHT AND VRBL) SEABREEZE TRANSITIONING TO TYPE 4 (LIGHT WSW) FLOW THIS AFTERNOON ADDED TO WEAK 1000-700MB STEERING FLOW. THIS FAVORS LOCALLY HEAVY RAIN ESPECIALLY WHERE BOUNDARY-SEA BREEZE CLASHES OCCUR THIS EVENING. PULSE STORMS WITH WET MICROBURST POTENTIAL AND MARGINALLY SEVERE HAIL POSSIBLE LATE AFTN/EVENING. THIS PATTERN ALSO FAVORS FLORIDA COAST BUT WITH DROPPING TROUGH AND LINGERING BOUNDARIES...NRN ZONES ALSO IN BULLSEYE INTO LATE EVENING. 12Z TAE SOUNDING WITH 1.94 IN PWAT...-8 LI AND 3777 CAPE. NEW MODEL SOUNDINGS ALSO QUITE UNSTABLE...I.E TAE GFS 18Z SAT AND 00Z SUN WITH 2.09 AND 2.33 IN PWAT RESPECTIVELY. NAM 18Z SAT AND 00Z SUN WITH 2.08 AND 1.92 IN PWAT RESPECTIVELY THIS AFTN AND EVENING. UNMODIFIED CAPES ABOVE 3-4K J/KG AND LIS -6 TO -8 BOTH MODELS. TIME-HEIGHT X-SECTIONS WITH AMPLE MOISTURE TO H7. && .SHORT TERM...TONIGHT INTO MONDAY. TONIGHT...LEFT OVER BOUNDARIES FROM YESTERDAY YIELDING SEA BREEZE-OUTFLOW INTERACTIONS WITH LATE STARTING SEA BREEZE AND INCREASING UPPER DYNAMICS COULD YIELD HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS IN EVENING. GFS MUCH HIGHER POPS HI SCT S AND LIKELY POPS N. NAM GENERALLY ISOLD-WDLY SCT ACROSS CWA. HARD TO BUY LOWER POPS ESPECIALLY IN EVENING GIVEN ABOVE. WILL GO WITH 60 PCT ACROSS THE BOARD LATE THIS AFTN TAPERING OFF TO MID-HIGH SCT ACROSS FLORIDA THIS EVENING (AWAY FROM SEABREEZE). 4 ZONE ZFP WITH SE BIG BEND SEPARATED FROM REST OF CWA. WILL USE THIS EVENING PERIOD FOR ALL BUT SE BIG BEND. WITH RESIDUAL MOISTURE..WILL INSERT AREAS OF FOG N AND PATCHY FOG S LATE TONIGHT INTO EARLY MORNING. SUNDAY...THE COMBINATION OF THE UPPER TROUGH DEEPENING AND SURFACE RIDGE DROPPING SOUTH ON SUNDAY TRANSLATES TO VEERING WINDS...DEEPER LAYER MOISTURE...INCREASED OMEGA AND GRADUALLY STEEPENING LAPSE RATES WITH DROPPING TROUGH (INCREASING CHANCES FOR WET MICROBURSTS AND HAIL)...H85 JET FROM JUST ALONG COAST NE TO ACROSS CWA....AND ESPECIALLY INTENSITY OF RAIN SUNDAY AFTN/ EVENING. TYPE 4 (LIGHT SW) STEERING FLOW FAVORS LOCALLY HEAVY RAIN. ALSO FAVORS FLA COAST ALTHO LINGERING BOUNDARIES AND PROXIMITY OF UPPER TROUGH WILL FUEL CONVECTION IN ALA/GA ESPECIALLY LATER IN AFTN AND INTO EVENING. THIS CLEARLY EVIDENT IN SOUNDING AND TIME HEIGHT X-SECTIONS. I.E. GFS 18Z SUN WITH 2.42 PWAT...2350 CAPE AND -5 LI BUT WITH SOUNDING PROFILE BECOMING MORE MOIST ADIABATIC...WILL DOWNGRADE CHANCES OF SEVERE WX AND ADVERTISE HEAVY RAIN AND POSSIBLE LOCALIZED FLOODING. GFS/NAM IN VERY GOOD AGREEMENT WITH LIKELY POPS SE ALA/GA ZONES BUT GFS NOTICEABLY WETTER WITH FLA POPS (HI LIKELY VS SCT). GIVEN MODEL SOUNDINGS...HARD TO BET AGAINST WETTER GFS. WILL USE SOME STORMS MAY PRODUCE HEAVY RAINS WORDING. MONDAY...UPPER RIDGING BUILDS BACK OVER THE AREA WITH SOME MID AND UPPER LEVEL DRYING NOTED ON TIME HEIGHT CROSS SECTIONS. HOWEVER...AT THE SURFACE...THE EAST TO WEST RIDGE AXIS WILL SLIP SOUTH TO A POSITION ACROSS CENTRAL FLORIDA AND REMAINS THERE. TYPE 4 SEABREEZE FLOW CONTS..MAYBE MORE WLY THAN SW. THIS WILL ENSURE MOIST ONSHORE FLOW THROUGH THE PERIOD. FORECAST MODEL SOUNDINGS CONTINUE TO SHOW PW AT OR ABOVE 2.0 WITH CAPES 3-4K AND LI -6 TO -8. GFS AGAIN MUCH MORE BULLISH WITH HI SCT POPS N AND MID SCT POPS S...NAM WITH NOTICEABLY STRONGER HIGH ACROSS CWA WITH WIDELY SCT POPS. DUE TO THE INCREASE IN CLOUDINESS AND PROSPECTS FOR RAIN WE WILL SEE AFTERNOON TEMPS NEAR OR JUST BELOW CLIMO BOTH DAYS...GENERALLY MID 80S. MAV AS EXPECTED WITH HIGHER POPS IMPLYING MORE CLOUDS SHOWS MAX TEMPS 2 TO 5 DEGREES LOWER THAN NAM EACH DAY. MINS VERY CLOSE. && .LONG TERM...MONDAY NIGHT THROUGH FRIDAY. THE GFS FORECAST THE SURFACE BERMUDA RIDGE TO REMAIN NEAR OR JUST SOUTH OF THE REGION THROUGH THE PERIOD. DEEP MOISTURE WILL ALSO REMAIN OVER THE AREA ALONG WITH A FEW UPPER IMPULSES CROSSING OUR CWA. THIS PATTERN SHOULD YIELD A TYPICAL SUMMERTIME PATTERN...WITH SCATTERED MAINLY AFTERNOON AND EVENING STORMS...AND NEAR CLIMO TEMPERATURES. && .MARINE...AS THE SURFACE RIDGE SLIPS SOUTH OF THE WATERS TONIGHT ...WINDS WILL SWING AROUND FROM SOUTHEAST TO SOUTHWEST. WINDS WILL BE LIGHT FROM THE SOUTHWEST AND SEAS LOW THROUGH THE FORECAST PERIOD. && .AVIATION...VFR CONDITIONS AND LIGHT SOUTH TO SOUTHWEST WINDS ARE EXPECTED FOR THE REMAINDER OF THE DAY...EXCEPT IN SCATTERED SHOWERS AND THUNDERSTORMS WHERE IFR-MVFR VISIBILITY AND CEILINGS WILL OCCUR. WIND GUSTS TO NEAR 25 KT WILL ALSO OCCUR NEAR THE STRONGER STORMS. RAIN CHANCES WILL BE GREATEST DURING THE AFTERNOON AND EARLY EVENING HOURS. HOWEVER...WDLY SCT ACTIVITY IS LIKELY TO LINGER INTO THE LATER EVENING HOURS. THE RAIN CHANCE AT EACH TERMINAL IS ABOUT 60 PERCENT...WE ARE FORECASTING TEMPORARY TSRA CONDITIONS AT EACH SITE FOR MUCH OF SATURDAY AFTERNOON. && .FIRE WEATHER...NO CONCERNS. INCREASING LOW LEVEL MOISTURE WILL KEEP MINIMUM AFTERNOON RELATIVE HUMIDITIES WELL ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 86 73 90/ 60 70 40 40 PANAMA CITY 78 89 78 90/ 50 60 30 40 DOTHAN 74 90 74 90/ 60 70 40 50 ALBANY 74 89 74 92/ 70 70 40 40 VALDOSTA 74 87 73 91/ 60 70 40 30 CROSS CITY 75 85 74 91/ 40 70 40 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION/FIRE WX...MROCZKA PUBLIC/MARINE...BLOCK
Hazardous weather outlook, Jul 29, 5:03 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 603 AM EDT SAT JUL 29 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-301015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 503 AM CDT SAT JUL 29 2006 /603 AM EDT SAT JUL 29 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... RAIN CHANCES INCREASE INTO THE LIKELY CATEGORY TODAY AS A MOIST AND UNSTABLE AIRMASS INTERACTS WITH UPPER LEVEL DISTURBANCES AND SEA BREEZE GENERATED CONVECTION. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STORMS COULD BRIEFLY APPROACH SEVERE LEVELS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE LIKELY THROUGH MONDAY AND THEN RETURN TO NEAR NORMAL TUESDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER OR FLOODING IS NOT EXPECTED...BUT A FEW STORMS COULD BRIEFLY APPROACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
In the hours before
Special weather statement, Jul 29, 12:47 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 147 PM EDT SAT JUL 29 2006 GAZ160-291830- LOWNDES- 147 PM EDT SAT JUL 29 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 230 PM EDT AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VALDOSTA TO 10 MILES SOUTHEAST OF QUITMAN. THESE STORMS WERE DRIFTING SLOWLY TO THE SOUTHEAST AT AROUND 5 MPH. THESE STORMS WILL BE NEAR... WEST VALDOSTA BY 215 PM EDT. SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Jul 29, 2:45 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 PM EDT SAT JUL 29 2006 FLZ010-012-292030- BAY-WASHINGTON- 245 PM CDT SAT JUL 29 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY AND WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 330 PM CDT AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHEAST OF LYNN HAVEN. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, Jul 29, 2:59 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 359 PM EDT SAT JUL 29 2006 FLZ018-292045- JEFFERSON- 359 PM EDT SAT JUL 29 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CENTRAL JEFFERSON COUNTY IN THE FLORIDA BIG BEND REGION... * UNTIL 445 PM EDT AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS CENTRAL JEFFERSON COUNTY IN THE FLORIDA BIG BEND REGION. THESE STORMS WERE DRIFTING VERY SLOWLY TO THE SOUTH. SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Jul 29, 3:30 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 430 PM EDT SAT JUL 29 2006 FLZ019-292115- MADISON- 430 PM EDT SAT JUL 29 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHWEST MADISON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 515 PM EDT AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MONTICELLO. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 23-MCNATT
Special weather statement, Jul 29, 3:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 437 PM EDT SAT JUL 29 2006 GAZ146-158-292115- COLQUITT-THOMAS- 437 PM EDT SAT JUL 29 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COLQUITT AND THOMAS COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 515 PM EDT AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF COOLIDGE...OR 12 MILES SOUTHEAST OF PELHAM...MOVING SLOWLY SOUTHEAST AT 5 MPH. SMALL HAIL...AND WINDS UP TO 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:32 PM CDT | Special Marine Warning | TAE | 88 min | |
| Jul 29, 5:25 PM CDT | Severe Thunderstorm Warning | TAE | Gulf | 50 min |
| Jul 28, 7:12 PM CDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.